MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00516900
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal stent was used to treat a 7cm malignant esophageal stricture in the esophagus during a metal stenting procedure performed on (b)(6) 2025.The patient's anatomy was very tight and was dilated prior to stent placement.During the procedure, the physician tried to open the stent multiple times, but it failed to deploy.Consequently, the procedure was cancelled.No further procedures are planned.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f2301 captures the reportable event of a cancelled/rescheduled procedure.

Brand Name
WALLFLEX? ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22958022
Report Number3005099803-2025-04258
Device Sequence Number9591213
Product Code ESW
UDI-Device Identifier08714729765240
UDI-Public(01)08714729765240(17)250825(10)32089148
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K073266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model NumberM00516900
Device Catalogue NumberM00516900
Device Lot Number0032089148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/03/2025
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale